Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 237, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jul 22, 2015, 6:55 PM CDT for Rawlins County, Kansas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2015, 6:55 PM CDT (23:55 UTC)
- Expired
- Jul 22, 2015, 8:00 PM CDT
- In force
- 65 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
County Rawlins County, KS
The radar
The Goodland radar (KGLD), 78 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -205 J/kg
- Mixed-layer LCL
- 927 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
421
WUUS53 KGLD 222355
SVRGLD
KSC153-230100-
/O.NEW.KGLD.SV.W.0237.150722T2355Z-150723T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
655 PM CDT WED JUL 22 2015
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN RAWLINS COUNTY IN NORTHWESTERN KANSAS...
* UNTIL 800 PM CDT
* AT 655 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
ATWOOD...MOVING SOUTHEAST AT 10 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN RAWLINS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3980 10083 3971 10074 3957 10074 3957 10111
3974 10118 3982 10097
TIME...MOT...LOC 2355Z 321DEG 9KT 3972 10101
HAIL...0.88IN
WIND...70MPH
$$
LUNDQUIST5 follow-up statements
289
WWUS53 KGLD 230006
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
706 PM CDT WED JUL 22 2015
KSC153-230100-
/O.CON.KGLD.SV.W.0237.000000T0000Z-150723T0100Z/
RAWLINS KS-
706 PM CDT WED JUL 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN RAWLINS COUNTY...
AT 706 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
ATWOOD...MOVING SOUTH AT 20 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN RAWLINS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3977 10084 3971 10074 3957 10074 3957 10111
3971 10112 3980 10095
TIME...MOT...LOC 0006Z 339DEG 18KT 3965 10099
HAIL...1.00IN
WIND...70MPH
$$
LUNDQUIST626
WWUS53 KGLD 230015
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
715 PM CDT WED JUL 22 2015
KSC153-230100-
/O.CON.KGLD.SV.W.0237.000000T0000Z-150723T0100Z/
RAWLINS KS-
715 PM CDT WED JUL 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN RAWLINS COUNTY...
AT 715 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTHEAST
OF ATWOOD...MOVING SOUTH AT 15 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN RAWLINS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3975 10084 3971 10074 3957 10074 3957 10111
3969 10111 3977 10095
TIME...MOT...LOC 0015Z 339DEG 12KT 3964 10094
HAIL...1.25IN
WIND...70MPH
$$
LUNDQUIST132
WWUS53 KGLD 230030
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
730 PM CDT WED JUL 22 2015
KSC153-230100-
/O.CON.KGLD.SV.W.0237.000000T0000Z-150723T0100Z/
RAWLINS KS-
730 PM CDT WED JUL 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN RAWLINS COUNTY...
AT 730 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTH OF
GEM...OR 15 MILES SOUTHEAST OF ATWOOD...MOVING SOUTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN RAWLINS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3975 10084 3971 10074 3957 10074 3957 10109
3970 10109 3977 10095
TIME...MOT...LOC 0030Z 341DEG 11KT 3961 10091
HAIL...1.00IN
WIND...60MPH
$$
LUNDQUIST739
WWUS53 KGLD 230043
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
743 PM CDT WED JUL 22 2015
KSC153-230100-
/O.CON.KGLD.SV.W.0237.000000T0000Z-150723T0100Z/
RAWLINS KS-
743 PM CDT WED JUL 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN RAWLINS COUNTY...
AT 743 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF REXFORD...OR 17 MILES NORTHEAST OF COLBY...MOVING SOUTHEAST AT 20
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN RAWLINS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3971 10074 3957 10074 3957 10100 3966 10098
TIME...MOT...LOC 0043Z 320DEG 16KT 3958 10084
HAIL...1.00IN
WIND...60MPH
$$
LUNDQUIST979
WWUS53 KGLD 230057
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
757 PM CDT WED JUL 22 2015
KSC153-230106-
/O.EXP.KGLD.SV.W.0237.000000T0000Z-150723T0100Z/
RAWLINS KS-
757 PM CDT WED JUL 22 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RAWLINS COUNTY
WILL EXPIRE AT 800 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS UP TO 40 MPH AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3971 10074 3957 10074 3957 10100 3966 10098
TIME...MOT...LOC 0055Z 321DEG 9KT 3958 10084
$$
LUNDQUISTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 6:37 PM CDT, 18 minutes earlier.
Area forecast discussion, Jul 22, 6:37 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 537 PM MDT WED JUL 22 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 218 PM MDT WED JUL 22 2015 THE SHORT WAVE TROUGH EMBEDDED IN WESTERLY FLOW ALOFT THAT IS AIDING IN THE CONTINUATION OF THUNDERSTORMS ACROSS CENTRAL NEBRASKA THIS AFTERNOON MOVES WELL EAST OF THE REGION THIS EVENING WITH SHORT WAVE RIDGING MOVING IN OVER THE CENTRAL HIGH PLAINS OVERNIGHT. THIS WILL PRECLUDE ANY SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...BUT AM NOT TOTALLY ABLE TO RULE OUT AN ISOLATED DIURNALLY DRIVEN STORM OR TWO THROUGH THE REMAINDER OF THE AFTERNOON AND EARLY EVENING. ANOTHER SHORT WAVE TROUGH ALOFT WILL BE COINCIDENT WITH THE HEATING OF THE DAY AND A DEEPENING LEE SURFACE TROUGH MOVING EAST OFF THE FRONT RANGE ON THURSDAY. AS THE CONVERGENT AREA AND LIFT MOVE EAST...THERE IS A POSSIBILITY OF STORMS DEVELOPING IN THE REGION OF BETTER MOISTURE AVAILABILITY ACROSS THE EASTERN PORTIONS OF THE REGION WITH THE POSSIBILITY OF A FEW STORMS BECOMING SEVERE FURTHER EAST DURING THE EVENING HOURS. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 130 PM MDT WED JUL 22 2015 SURFACE CONVERGENCE ALONG LEE TROUGH ADVANCING OUT OF COLORADO AND WEAK SYNOPTIC SCALE FORCING ON SOUTHERN FRINGE OF SHORTWAVE TROUGH MOVING THROUGH THE NORTHERN PLAINS MAY BE ENOUGH TO INITIATE CONVECTION IN NORTHWEST KANSAS AND SOUTHWEST NEBRASKA EARLY THURSDAY EVENING. DUE TO VERY UNSTABLE CONDITIONS AND DEEP LAYER SHEAR ON THE ORDER OF 40-45KTS CANNOT RULE OUT A SUPERCELL CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. BEST CHANCES WILL BE AROUND THE MCCOOK AREA IN THE EVENING HOURS. SURFACE COLD FRONT ASSOCIATED WITH AFOREMENTIONED SHORTWAVE WILL SETTLE INTO THE FORECAST AREA ON FRIDAY. BY THE AFTERNOON IT WILL LIE NEAR A MCCOOK TO TRIBUNE LINE. SOUTH OF THE FRONT TEMPERATURES WILL SOAR INTO THE TRIPLE DIGITS WITH SOUTHWESTERLY DOWNSLOPING WINDS AIDING IN WARMING...WITH RELATIVELY COOLER 90S NORTH OF THE FRONT. SCATTERED CONVECTION WILL INITIATE ALONG THE FRONT FRIDAY AFTERNOON AIDED BY ANOTHER WEAK SHORTWAVE TROUGH TOPPING THE RIDGE. MODERATE INSTABILITY IS FORECAST SOUTH OF THE FRONT WITH MODERATE TO VERY UNSTABLE CONDITIONS TO THE NORTH...WHERE SHEAR WILL ALSO BE ENHANCED BY LOW LEVEL EASTERLY COMPONENT TO THE WINDS. A FEW SEVERE STORMS APPEAR POSSIBLE IN THIS ENVIRONMENT...THOUGH COVERAGE APPEARS TO BE LIMITED BY RELATIVELY WEAK SYNOPTIC SCALE FORCING. SATURDAY WILL BE A NEAR REPEAT OF FRIDAY...ONLY WITH BETTER INSTABILITY AND SHEAR. SURFACE FRONT WILL STILL BE LINGERING IN THE AREA THOUGH DIFFICULT TO PIN DOWN EXACT LOCATION AT THIS TIME DUE TO MESOSCALE INFLUENCES. AS SHORTWAVE TROUGH COMES OUT OF COLORADO CONVECTION WILL INITIATE ONCE AGAIN NEAR THE FRONT...WITH COOL SIDE OF THE BOUNDARY MOST FAVORABLE FOR SEVERE STORMS INCLUDING SUPERCELLS WITH DEEP LAYER SHEAR NEAR 40KTS. WEAK SHORTWAVE TROUGHS COMING OUT OF THE ROCKIES THEN TOPPING THE RIDGE AXIS IN THE CENTRAL PLAINS WILL CONTINUE TO BE THE UPPER PATTERN THROUGH THE WEEKEND. DIFFICULT TO FIND THE OLD FRONT IN THE MODELS...BUT TEMPERATURES WILL BE ABOVE NORMAL. SCATTERED AFTERNOON AND EVENING CONVECTION LOOKS TO DEVELOP BOTH DAYS. DEEP LAYER SHEAR WILL BE WEAKER WITH THE UPPER RIDGE FORECAST TO BE A BIT STRONGER...BUT A FEW ISOLATED SEVERE STORMS CANNOT BE RULED OUT WITH GOOD INSTABILITY BOTH DAYS. THE FIRST HALF OF NEXT WEEK APPEARS TO STAY ACTIVE AS THE RIDGE BREAKS DOWN AND THE LOCAL AREA WILL BE ON THE SOUTHERN FRINGE OF A FAST ZONAL FLOW ACROSS THE NORTHERN PLAINS. EMBEDDED SHORTWAVE TROUGHS WILL CONTINUE TO BRING CHANCES FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS WITH TEMPERATURES NEAR TO SLIGHTLY ABOVE NORMAL. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 537 PM MDT WED JUL 22 2015 VFR CONDITIONS WILL PREVAIL THROUGH THE FIRST 6 HOURS OF THE TAF PERIOD AT BOTH KGLD AND KMCK. THUNDERSTORMS ALONG KS/NE STATE LINE ARE IN THE PROCESS OF MOVING EAST TOWARDS KMCK AND WILL IMPACT THE TERMINAL DURING THE EARLY TAF PERIOD. WHILE ISOLATED THUNDERSTORMS ARE POSSIBLE AT KGLD THROUGH THE EARLY EVENING...TRENDS ARE NOT SUPPORTIVE OF INCLUSION IN TAF AS ALL CURRENT ACTIVITY SHOULD TRANSITION EAST AND DISSIPATE BY 03Z. FOG/STRATUS IS POSSIBLE BY SUNRISES THURSDAY AS VERY MOIST LOW LEVEL AIR MASS LINGERS OVER BOTH TERMINALS. CURRENT FORECAST TD DEPRESSIONS/BL RH WOULD AT LEAST SUPPORT 1200-2000 KFT CIGS AND 3-6SM VIS FOR A PERIOD AROUND SUNRISE. CONSIDERING THE MOIST NATURE OF THE AIR MASS IF WINDS WERE TO DIMINISH AND TEMPS DROP A LITTLE LOWER WE COULD SEE PATCHY DENSE FOG DEVELOP. I AM NOT CONFIDENT ENOUGH AT THIS POINT TO INCLUDE IFR/LIFR CONDITIONS IN TAFS...THOUGH THERE COULD BE BRIEF PERIODS IN THE 11-13Z TIME FRAME. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...LOCKHART LONG TERM...024 AVIATION...DR
Hazardous weather outlook, Jul 22, 3:10 PM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 210 PM MDT WED JUL 22 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-231645- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 210 PM MDT WED JUL 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FEW THUNDERSTORMS ARE POSSIBLE EAST OF THE COLORADO BORDER THIS AFTERNOON THROUGH EARLY EVENING...BUT THE PROBABILITY OF ANY OF THESE STORMS BECOMING SEVERE IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH NEXT TUESDAY. A FEW STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WIND. FLASH FLOODING IS POSSIBLE FOR LOCATIONS THAT HAVE RECEIVED MULTIPLE ROUNDS OF HEAVY RAINFALL. HIGH TEMPERATURES FOR THURSDAY ON THROUGH NEXT TUESDAY ARE EXPECTED TO REACH WELL INTO THE 90S...WITH SOME LOCALES REACHING THE 100 DEGREE MARK. HEAT INDEX VALUES FOR THOSE AREAS COULD REACH UP TO 103 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.
In the hours before
Special weather statement, Jul 22, 5:29 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 529 PM CDT WED JUL 22 2015 NEZ080-222245- HITCHCOCK NE- 529 PM CDT WED JUL 22 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HITCHCOCK COUNTY UNTIL 545 PM CDT... AT 529 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF TRENTON...MOVING EAST AT 5 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN HITCHCOCK COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4004 10112 4016 10111 4015 10088 4001 10095 TIME...MOT...LOC 2229Z 283DEG 6KT 4011 10106 LUNDQUIST
Special weather statement, Jul 22, 5:44 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 544 PM CDT WED JUL 22 2015 KSZ002-222300- RAWLINS KS- 544 PM CDT WED JUL 22 2015 AT 542 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF ATWOOD...MOVING EAST AT 15 MPH. RADAR ESTIMATED RAINFALL RATES ARE CURRENTLY CLOSE TO 2.5 INCHES PER HOUR. IN ADDITION ANOTHER STORM TO THE WEST MAY MOVE OVER THE SAME LOCATIONS THAT HAVE ALREADY RECEIVED TORRENTIAL RAINFALL. THIS SETUP MAY LEAD TO FLASH FLOODING. LOCATIONS IMPACTED INCLUDE... ATWOOD...LUDELL...BLAKEMAN AND BEARDSLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... && LAT...LON 3979 10141 3996 10141 3995 10091 3979 10088 TIME...MOT...LOC 2242Z 271DEG 14KT 3988 10112 LUNDQUIST
Special weather statement, Jul 22, 6:33 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 633 PM CDT WED JUL 22 2015 KSZ002-222345- RAWLINS KS- 633 PM CDT WED JUL 22 2015 AT 631 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM JUST SOUTH OF ATWOOD...MOVING SOUTHEAST AT 10 MPH. RADAR ESTIMATED RAINFALL RATES OF MORE THAN 3 INCHES PER HOUR ARE CURRENTLY OCCURRING WITH THIS STORM...WHICH MAY LEAD TO FLASH FLOODING. LOCATIONS IMPACTED INCLUDE... ATWOOD. LAT...LON 3971 10121 3983 10118 3982 10085 3966 10095 TIME...MOT...LOC 2331Z 303DEG 9KT 3977 10106 LUNDQUIST
Special weather statement, Jul 22, 6:48 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 648 PM CDT WED JUL 22 2015 KSZ002-230015- RAWLINS KS- 648 PM CDT WED JUL 22 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RAWLINS COUNTY UNTIL 715 PM CDT... AT 648 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES SOUTH OF ATWOOD...MOVING EAST AT 10 MPH. NICKEL SIZE HAIL AND TORRENTIAL RAINFALL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ATWOOD AND BLAKEMAN. LAT...LON 3968 10115 3983 10113 3982 10077 3966 10086 TIME...MOT...LOC 2348Z 286DEG 11KT 3975 10102 LUNDQUIST
Local storm report, Jul 22, 6:51 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
551 PM MDT WED JUL 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HEAVY RAIN 7 NW ATWOOD 39.88N 101.13W
07/22/2015 E1.20 INCH RAWLINS KS PUBLIC
1.20 INCHES OF RAIN IN 20 MINUTES.
&&
HILLThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 5:44 PM CDT | Special Weather Statement | GLD | Rawlins | 16 min |
| Jul 22, 6:14 PM CDT | Flash Flood Warning | GLD | Rawlins | 3 hr |
| Jul 22, 6:33 PM CDT | Special Weather Statement | GLD | Rawlins | 12 min |
| Jul 22, 6:48 PM CDT | Special Weather Statement | GLD | Rawlins | 27 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.